MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI S DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI S DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDMC3D1
Medical Device Problem Codes Unable to Obtain Readings (1516); Reset Problem (3019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) experienced a reset, and displayed invalid data.It was deter mined that the patient had undergone radiation therapy.The reset was cleared, and the device remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated an electrical reset.Analysis of the device memory indicated that the ventricular rate histogram data was missing/invalid.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERA MRI S DR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9894983
Report Number3004209178-2020-06323
Device Sequence Number14106364
Product Code LWS
UDI-Device Identifier00643169929258
UDI-Public00643169929258
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2018
Device Model NumberDDMC3D1
Device Catalogue NumberDDMC3D1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/28/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR